Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An identity in the free Lie algebra


Author: David Wigner
Journal: Proc. Amer. Math. Soc. 106 (1989), 639-640
MSC: Primary 17B65
DOI: https://doi.org/10.1090/S0002-9939-1989-0969322-5
MathSciNet review: 969322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An identity in the free Lie algebra is shown to imply the theorems of Friedrichs and Specht-Wever.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B65

Retrieve articles in all journals with MSC: 17B65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0969322-5
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society